What causes severe heartburn after using Proton pump inhibitors?
Certainly yes, try additional medicines and care too
Thanks for your query.
Read and understood your history about gastritis, proton-pump-inhibitors for a week, worsening hear-burn.
I would advise the following in such a patient:
Continue Proton pump Inhibitors
Add Zantac 12 hourly.
Pepcid every 3 to 4 hours when on empty stomach.
Add Domperidone or such motility regulators.
Soft bland diet.
No aerated colas / soda/ drinks.
Early dinner. No late nights.
Treatment for anxiety (as prescribed / needs a prescription by your Doctor)
Lying in a reclining position
Walk around after dinner.
Think of the factors which increased the present problem, GERD, anxiety and try to avoid.
If no relief, get Upper GI endoscopy done and get prescription for added Medicines.
EKG for the heart n a safer side to rule out cardiac problems.
This helps all my patients and should help you hopefully.
I hope this answer helps you to get a proper diagnosis, and get a proper further treatment. Please feel free to ask for more or if you need further clarifications or if you feel there is a gap of communication.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What caused severe heartburn after injecting meth
- Avocado causing severe heartburn
- What causes heartburn and numbness
- Whats the cause of headaches and heartburn
- What causes fatigue severe heartburn and headaches
- What causes extreme heartburn
- What causes severe heartburn and random shaking
- What causes severe heartburn burping sneezing and shaking
- What is the cause and treatment for heartburn
- What causes heartburn after breast augmentation